# SDR DLM88962695

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Condition: Broken
- Location: Rt Nlg Door
- Component: 4951635501
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

EXCESSIVE AIR NOISE COMING FROM NOSE GEAR AREA AFTER DEPART.  AIRCRAFT RETURNED TO LGA.  FOUND RT UPPER  LOCK LINK SPRING BROKEN.  DAMAGED RT NOSE GEAR DOOR.
